# SDR CHQA200900189

- Difficulty date: September 1, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 17,852 hours, 14,358 cycles
- Engine: Rroyce AE3007A12
- Engine time: 15,128 hours, 10,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE AFT EMERGENCY FLOOR LIGHT STRIP BETWEEN ROWS 17 & 18 WAS FOUND TO BE INOPERATIVE.  THE LIGHT STRIP WAS THEN FOUND TO BE UNPLUGGED.  THE STRIP WAS PLUGGED IN AND IT OPERATIONALLY CHECKED GOOD.
